Bulletin of the American Mathematical Society

Review: O. T. O'Meara, Introduction to quadratic forms

Ronald Jacobowitz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 71, Number 2 (1965), 327-331.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526641

Citation

Jacobowitz, Ronald. Review: O. T. O'Meara, Introduction to quadratic forms. Bull. Amer. Math. Soc. 71 (1965), no. 2, 327--331.https://projecteuclid.org/euclid.bams/1183526641


Export citation